# SDR DL72S020546

- Difficulty date: May 13, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225A
- Aircraft serial: 21860
- Aircraft time: 52,919 hours, 34,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 900542
- Part serial: T3768
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE CEILING EMERGENCY EXIT SIGN IN FIRST CLASS FLICKERS ON AND OFF WITH SWITCH IN ARMED OR OFF POSITION.  REPLACED THE BATTERY PACK CHARGER.  NOW   LIGHT ASSY CHECKS NORMAL.
